Alert archive / Georgia / Wind Advisories in 2010
Wind Advisory 6, NWS Atlanta, GA
NWS Atlanta, GA issued this wind advisory at Feb 24, 2010, 3:17 PM EST for 64 counties in Georgia. It took effect at Feb 25, 2010, 1:00 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2010, 3:17 PM EST (20:17 UTC)
- In effect from
- Feb 25, 2010, 1:00 AM EST
- Expired
- Feb 25, 2010, 7:00 PM EST
- In force
- 18 hr
- Issued by
- NWS Atlanta, GA
All 64 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Union County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
453 WWUS72 KFFC 242017 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 317 PM EST WED FEB 24 2010 GAZ001>009-011>016-019>025-027-030>039-041>060-066>068-070-250430- /O.NEW.KFFC.WI.Y.0006.100225T0600Z-100226T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 317 PM EST WED FEB 24 2010 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST THURSDAY FOR NORTH GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST THURSDAY. THE ADVISORY INCLUDES THOSE AREAS GENERALLY ALONG AND NORTH OF A LINE FROM LAGRANGE...TO JACKSON...TO WASHINGTON. A COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING. STRONG HIGH PRESSURE WILL BUILD INTO NORTH AND CENTRAL GEORGIA BEHIND THE FRONT AFTER MIDNIGHT. THIS WILL CREATE GUSTY NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO NEAR 30 MPH...HIGHER GUSTS ARE LIKELY IN THE MOUNTAINS OF NORTHEAST GEORGIA. THE WINDS WILL BEGIN TO DIMINISH THURSDAY AFTERNOON AS HIGH PRESSURE SETTLES INTO THE SOUTHEAST U.S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
661 WWUS72 KFFC 250355 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1055 PM EST WED FEB 24 2010 GAZ001>009-011>016-019>025-027-030>039-041>060-066>068-070-251200- /O.CON.KFFC.WI.Y.0006.100225T0600Z-100226T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-LAMAR- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 1055 PM EST WED FEB 24 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY. THE ADVISORY INCLUDES THOSE AREAS GENERALLY ALONG AND NORTH OF A LINE FROM LAGRANGE...TO JACKSON...TO WASHINGTON. A COLD FRONT MOVED ACROSS THE REGION WEDNESDAY EVENING. STRONG HIGH PRESSURE WILL BUILD INTO NORTH AND CENTRAL GEORGIA BEHIND THE FRONT OVERNIGHT. THIS WILL CREATE GUSTY NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO NEAR 30 MPH...HIGHER GUSTS ARE LIKELY IN THE MOUNTAINS OF NORTHEAST GEORGIA. THE WINDS WILL BEGIN TO DIMINISH THURSDAY AFTERNOON AS HIGH PRESSURE SETTLES INTO THE SOUTHEAST U.S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
956 WWUS72 KFFC 250828 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 328 AM EST THU FEB 25 2010 GAZ066-067-250930- /O.CAN.KFFC.WI.Y.0006.000000T0000Z-100226T0000Z/ TROUP-MERIWETHER- 328 AM EST THU FEB 25 2010 ...WIND ADVISORY IS CANCELLED FOR TROUP AND MERIWETHER COUNTIES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE WIND ADVISORY. WINDS ARE EXPECTED TO STRONG AND GUSTY IN THIS AREA...BUT WILL REMAIN BELOW THE ADVISORY CRITERIA OF SUSTAINED WINDS OF 20 MPH OR GUSTS TO 35 MPH. $$ GAZ061-062-071>076-251700- /O.EXA.KFFC.WI.Y.0006.000000T0000Z-100226T0000Z/ HANCOCK-WARREN-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON- INCLUDING THE CITY OF...MILLEDGEVILLE 328 AM EST THU FEB 25 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING ALONG AND NORTH OF A LINE FROM LA GRANGE TO SANDERSVILLE... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. A COLD FRONT MOVED ACROSS THE REGION WEDNESDAY EVENING. STRONG HIGH PRESSURE BUILDING INTO THE SOUTHEAST U.S. BEHIND THE FRONT WILL CREATE NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO NEAR 30 MPH. STRONGER GUSTS ARE LIKELY IN THE MOUNTAINS OF NORTHEAST GEORGIA. THE WINDS WILL BEGIN TO DIMINISH THIS EVENING AS HIGH PRESSURE SETTLES INTO GEORGIA TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GAZ001>009-011>016-019>025-027-030>039-041>060-068-070-251700- /O.CON.KFFC.WI.Y.0006.000000T0000Z-100226T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-PIKE-LAMAR- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 328 AM EST THU FEB 25 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING ALONG AND NORTH OF A LINE FROM LA GRANGE TO SANDERSVILLE... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A COLD FRONT MOVED ACROSS THE REGION WEDNESDAY EVENING. STRONG HIGH PRESSURE BUILDING INTO THE SOUTHEAST U.S. BEHIND THE FRONT WILL CREATE NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO NEAR 30 MPH. STRONGER GUSTS ARE LIKELY IN THE MOUNTAINS OF NORTHEAST GEORGIA. THE WINDS WILL BEGIN TO DIMINISH THIS EVENING AS HIGH PRESSURE SETTLES INTO GEORGIA TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
136 WWUS72 KFFC 251527 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1027 AM EST THU FEB 25 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-068-070>076-252330- /O.CON.KFFC.WI.Y.0006.000000T0000Z-100226T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-PIKE-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 1027 AM EST THU FEB 25 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING ALONG AND NORTH OF A LINE FROM LA GRANGE TO SANDERSVILLE... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A COLD FRONT MOVED ACROSS THE REGION WEDNESDAY EVENING. STRONG HIGH PRESSURE BUILDING IN FROM THE WEST WILL CREATE STRONG NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO NEAR 30 MPH. STRONGER GUSTS ARE LIKELY IN THE MOUNTAINS OF NORTHEAST GEORGIA. THE WINDS WILL BEGIN TO DIMINISH THIS EVENING AS HIGH PRESSURE SETTLES INTO GEORGIA TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
684 WWUS72 KFFC 252001 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 301 PM EST THU FEB 25 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-068-070>076-260000- /O.CON.KFFC.WI.Y.0006.000000T0000Z-100226T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-PIKE-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 301 PM EST THU FEB 25 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR THOSE AREAS ALONG AND NORTH OF A LINE FROM LAGRANGE TO SANDERSVILLE. GUSTY NORTHWEST WINDS WILL SLOWLY DIMINISH THROUGH 7 PM. WIND GUSTS OF OVER 30 MPH HAVE BEEN REPORTED THROUGHOUT THE AFTERNOON ACROSS THE ADVISORY AREA. BY 7 PM...THE NORTHWEST WINDS WILL HAVE DIMINISHED TO 10 TO 20 MPH WITH AN OCCASIONAL GUST TO 25 MPH...AND BY MIDNIGHT MOST WINDS WILL BE LESS THAN 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
305 WWUS72 KFFC 252346 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 646 PM EST THU FEB 25 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-068-070>076-260100- /O.EXP.KFFC.WI.Y.0006.000000T0000Z-100226T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-PIKE-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 646 PM EST THU FEB 25 2010 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... THE WIND ADVISORY THAT IS IN EFFECT FOR THOSE AREAS ALONG AND NORTH OF A LINE FROM LAGRANGE TO SANDERSVILLE WILL EXPIRE AT 7 PM EST THIS EVENING. WINDS HAVE DIMINISHED TO 10 TO 20 MPH WITH A FEW GUSTS STILL REACHING 25 MPH. WIND SPEEDS WILL CONTINUE TO DIMINISH THROUGHOUT THE EVENING AND BY MIDNIGHT MOST WINDS WILL BE IN THE 5 TO 15 MPH RANGE OUT OF THE NORTHWEST. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this wind advisory went out at Feb 24, 1:53 PM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Feb 24, 1:53 PM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 153 PM EST WED FEB 24 2010 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... CURRENT AREA OF PRECIP OVER THE CWA WILL MOVE OFF INTO THE CAROLINAS AS A SURFACE LOW DEVELOPS AND STRENGTHENS WELL OFF SHORE. AS THIS HAPPENS THE COLD FRONT TO OUR WEST MOVES RAPIDLY ACROSS THE CWA THIS EVENING BRINGING DRYING CONDITIONS ALONG WITH STRONG CAA. WITH THE TIGHT PRESSURE GRADIENT AND STRONG CAA...WINDS WILL INCREASING AFTER FROPA THIS EVENING AND STRENGTHEN EVEN STRONGER THURSDAY. 925 MB WINDS FORECAST IN THE 30 TO 35 KTS RANGE BY 06Z AND THIS HOLDS THROUGH 12Z...LOWERING TO 25 TO 30KTS DURING THE DAY THURSDAY. MANY AREAS WILL SEE WIND ADVISORY CRITERIA AND WILL ISSUE A WIND ADVISORY FOR PARTS OF THE CWA...FOCUSING ON NORTH GEORGIA. A COLD NORTHWEST FLOW WILL CONTINUE THROUGH THE SHORT TERM. THE NEXT WAVE MOVING OUT OF THE ROCKIES AND TO GET CAUGHT UP IN THE CIRCULATION OF THE H5 LOW OVER NEW ENGLAND APPEARS...BY ALL MODELS...TO DIVE INTO THE GULF KEEPING IT FAR ENOUGH AWAY FROM THE CWA TO PRODUCE..AT THE MOST...SOME CLOUDS ACROSS CENTRAL GEORGIA. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... ONLY CHANGE TO THE LONG TERM WILL BE SATURDAY. MODELS CONTINUE TO KEEP THE SURFACE LOW AND MOISTURE WELL TO THE SOUTH OF THE CWA AND WILL THEREFORE REMOVE THE MENTION OF RAIN FOR SATURDAY. NO OTHER CHANGES PLANNED TO THE LONG TERM. && .FIRE WEATHER... BOTH WIND SPEEDS AND HUMIDITIES MEET RED FLAG WARNING CRITERIA ON THURSDAY. ALTHOUGH THE CURRENT FUEL MOISTURES ARE JUST ABOVE 10 PERCENT...FEEL THERE COULD BE SUFFICIENT DRYING ON THURSDAY TO PUSH FUELS BELOW 10 PERCENT. DUE TO UNCERTAINTY...WILL ISSUE A FIRE WEATHER WATCH FOR ALL OF THE CWA FROM NOON TO 7 PM THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 26 47 25 53 29 / 0 5 0 0 0 ATLANTA 24 45 27 51 29 / 0 0 0 0 0 BLAIRSVILLE 22 38 21 46 23 / 20 10 0 0 0 CARTERSVILLE 25 44 23 50 25 / 0 0 0 0 0 COLUMBUS 28 51 27 56 31 / 0 0 0 0 0 GAINESVILLE 27 43 25 50 29 / 0 5 0 0 0 MACON 27 49 25 57 30 / 0 0 0 0 0 ROME 26 45 24 51 25 / 0 0 0 0 0 PEACHTREE CITY 25 45 21 53 24 / 0 0 0 0 0 VIDALIA 31 50 30 56 33 / 10 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW... BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA... CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE... DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. WIND ADVISORY FROM 1 AM TO 7 PM EST THURSDAY FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD... HENRY...JACKSON...JASPER...LAMAR...LUMPKIN...MADISON... MERIWETHER...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...PUTNAM... ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...TOWNS... TROUP...UNION...WALKER...WALTON...WHITE...WHITFIELD...WILKES. && 17
Hazardous weather outlook, Feb 24, 1:45 PM EST, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 145 PM EST WED FEB 24 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 145 PM EST WED FEB 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG...GUSTY WINDS DEVELOPING OVER NORTH GEORGIA TONIGHT. .SYNOPSIS... A DEEP...COLD UPPER TROUGH WAS DEVELOPING ACROSS THE EASTERN U.S. A DEEP SURFACE LOW WILL DEVELOP OFF THE SOUTHEAST ATLANTIC COAST TONIGHT AS SURFACE HIGH PRESSURE BUILDS SOUTHWARD FROM CENTRAL CANADA AND THE NORTHERN PLAINS INTO GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE STRONG AND GUSTY WINDS DEVELOPING TONIGHT ACROSS NORTH GEORGIA. .DISCUSSION... THE COMBINATION OF THE DEEPENING LOW OFF THE SOUTHEAST COAST AND HIGH PRESSURE BUILDING INTO THE SOUTHEASTERN U.S. WILL CREATE AN INCREASINGLY TIGHT PRESSURE GRADIENT ACROSS NORTH GEORGIA TONIGHT. WINDS WILL INCREASE TO 15 TO 25 MPH BETWEEN MIDNIGHT AND SUNRISE WITH GUSTS TO 30 MPH. WINDS WILL LIKELY BE EVEN STRONGER IN THE HIGHER ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG GUSTY WINDS WILL CONTINUE ACROSS NORTH GEORGIA DURING THE DAY THURSDAY...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 1:58 PM EST | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 13 hr |
| Feb 24, 2:09 PM EST | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.